Article

SUP-TESTS FOR LINEARITY IN A GENERAL NONLINEAR AR(1) MODEL

Econometric Theory (Impact Factor: 1.48). 01/2010; 26(04):965-993. DOI: 10.1017/S0266466609990430
Source: RePEc

ABSTRACT We consider linearity testing in a general class of nonlinear time series models of order one, involving a nonnegative nuisance parameter that (a) is not identified under the null hypothesis and (b) gives the linear model when equal to zero. This paper studies the asymptotic distribution of the likelihood ratio test and asymptotically equivalent supremum tests. The asymptotic distribution is described as a functional of chi-square processes and is obtained without imposing a positive lower bound for the nuisance parameter. The finite-sample properties of the sup-tests are studied by simulations.

0 Bookmarks
 · 
71 Views

Full-text (2 Sources)

View
9 Downloads
Available from
May 15, 2014